# SDR C77A20150409014

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- Engine: Ge CF348E5
- System (JASC): 8010 · Engine Cranking
- Part: Override Switch
- Part number: 2727063
- Part serial: 1252
- Condition: Broken
- Location: Cockpit
- Part time: 14,590 hours, 11,607 cycles
- Component: Start Panel, Honeywell
- Component part number: 17000626407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FAILED IGNITION STATIC CHECK.  IGNITERS DIDN’T FIRE WITH THE RT ENG IGNITION SWITCH ON.  FOUND RT ENG OVERRIDE SWITCH WITH BROKEN TERMINAL.  R & R ENG START PANEL IAW AMM 71-00-02 ON WO 15502334B4.  OPERATIONS CHECKED GOOD.  START PANEL ASSEMBLY PN 170-00626-407, SN 0000228695, OVERRIDE SWITCH PN 27-2706-3, SN 1252, TAT NEW 14590.47, TC NEW 11607, TAT REPAIR 7162.37 & TC REPAIR 4005.
